# SDR ZZDA2009388

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CART BACKED INTO AIRPLANE.  DAMAGE TO LEFT ENGINE COWLING AND BELLY OF AIRCRAFT.  WORK COMPLETE ON AAR WORK ORDER 16623-1000-003 AND 16 EA NON-ROUTINES ON WORK ORDER 16623.  SEE LOG PAGE 1505530 ITEM 1 FOR FERRY FLIGHT.  C/W PRELIMINARY EA 17-53-02237IR INSTRUCTIONS. TECHNICIAN SIGN OFF- INSPECTOR SIGN OFF.
